# SDR YENA2024062500909

- Difficulty date: June 23, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N317JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 363
- Aircraft time: 36,040 hours, 23,914 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frs 84-85
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON CENTER RH LONGITUDINAL BEAM BTW FR 84-85 AND Y=200 AT AFT FLOOR STRUCTURE; (RESOLVED ON W/O: 1309155 TASKCARD: NR-00024) 359618 - CRUZ LARRIETA, EMMANUEL 12/JUN/24 10001841 -GUTIERREZ DIAZ, JESUS 12/JUN/24 WIP: SUMMARY: CORROSION ON CENTER RH LONGITUDINAL BEAM BTW FR 84-85 AND Y=- 200 AT AFT FLOOR STRUCTURE WAS REMOVED PER EMB-190 SRM 51-12-01 AND EMB-190 SRM 51-10-03 AND WAS EVALUATED OUT LIMITS PER EMB 190 SRM 53-23-10 / AD 51 THEREFORE RH LONGITUDINAL BEAM BTW FR 84--85 WAS REPLACED PER EMB190 SRM 51-43-03 AND SRM 51-43-04 ALL WORK EMBODIED ON N317JB/2585/ E190/B6 CHECK N/R 00203.
